All Issues

Vol.10, 2020
Vol.9, 2019
Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 10, Number 2, 2020, Pages 474-485                                                                DOI:10.11948/20180150
A high order difference method for fractional sub-diffusion equations with the spatially variable coefficients under periodic boundary conditions
Huiqin Zhang,Yan Mo,Zhibo Wang
Keywords:Fractional diffusion equation, Fourier method, variable coefficients, stability, convergence.
      In this paper, we propose a difference scheme with global convergence order $O(\tau^{2}+h^4)$ for a class of the Caputo fractional equation. The difficulty caused by the spatially variable coefficients is successfully handled. The unique solvability, stability and convergence of the finite difference scheme are proved by use of the Fourier method. The obtained theoretical results are supported by numerical experiments.
PDF      Download reader